Ajda Fošner

English Bionote

Prof. dr. Ajda Fošner is employed as a full professor (subject area Mathematics) at the University of Primorska and the leader of the Research Institute at the Faculty of Entrepreneurship. The primary research fields of dr. Ajda Fošner are noncommutative rings, linear algebra, and functional analyses. It should be mentioned that prof. dr. Ajda Fošner also focuses on the mathematical problems in quantum mechanics. Furthermore, she is involved in research on the field of quantitative methodology in social sciences. Prof. dr. Ajda Fošner participated with the original scientific contributions in numerous international conferences. She has worked as a researcher on several scientific projects on the field of mathematics, which is her primary research area, as well as on projects on other fields. Prof. dr. Ajda Fošner published many original scientific papers in prestigious international journals. This shows her productive and high quality research work. Visibility of her work is shown also with the total number of citations. She received several awards, such as Chancellor Award of University of Maribor and Award for scientific excellence of the University of Primorska. Prof. dr. Ajda Fošner is the leader of the Advances in Business-Related Scientific Research Conference and the editor-in-chief of the Advances in Business-Related Scientific Research Journal. She is an active member of the Knowledge Economy Network in Brussels and a founding member of the Sustainability Network of Networks. She is an expert at the National Agency for the Quality in Higher Education.


Academic year 2023/24



FOŠNER, Ajda, JING, Wu. A note on Jordan derivations of triangular rings. Aequationes mathematicae. Apr. 2020, vol. 94, iss. 2, 277-285.  https://doi.org/10.1007/s00010-019-00689-y

BODAGHI, Abasalt, FOŠNER, Ajda. Characterization, stability and hyperstability of multi-quadratic-cubic mappings. Journal of inequalities and applications. 2021, vol. 2021, art. 49. https://journalofinequalitiesandapplications.springeropen.com/track/pdf/10.1186/s13660-021-02580-4.pdf

FOŠNER, Ajda, GHAHRAMANI, Hoger. Ternary derivations of nest algebras. Operators and matrices. March 2021, vol. 15, no. 1, 327-339. http://oam.ele-math.com/15-23/Ternary-derivations-of-nest-algebras

Personal bibliography




PhD, Full Professor in Matematics

Social Media